Electron. J. Diff. Eqns., Vol. 2000(2000), No. 23, pp. 1-9.

A note on the saddle conic of quadratic planar differential systems

D. Boularas

We give some properties of the saddle conic of quadratic differential systems. We also deduce semi-algebraic conditions for the existence of one, two or three saddle points (in terms of affine invariants).

Submitted December 16, 1999. Published March 28, 2000.
Math Subject Classifications: 34C05, 34C20.
Key Words: nonlinear differential systems, saddle points, qualitative theory of ordinary differential systems, critical points, invariant theory.

Show me the PDF file (149K), TEX file, and other files for this article.

Driss Boularas
LACO, Departement de Mathematiques
Faculte des Sciences, Universite de Limoges
123, Avenue A. Thomas, 87060, Limoges, France
email: boularas@alpha1.unilim.fr

Return to the EJDE web page